# SDR SIMA20170508006

- Difficulty date: May 8, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 31,632 hours, 28,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE OF PAX DOOR LOWER AREA IS GOUGED.  REPAIRED IAW ERS-EM-52MR-797.
